On certain theorems in operational calculus

S. C. Mitra Lucknow University, Lucknow, India B. N. Bose Lucknow University, Lucknow, India

TBD mathscidoc:1701.331056

Acta Mathematica, 88, (1), 227-240, 1952.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:36 uploaded by actaadmin ] [ 99 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{s.1952on,
  title={On certain theorems in operational calculus},
  author={S. C. Mitra, and B. N. Bose},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203136012283765},
  booktitle={Acta Mathematica},
  volume={88},
  number={1},
  pages={227-240},
  year={1952},
}
S. C. Mitra, and B. N. Bose. On certain theorems in operational calculus. 1952. Vol. 88. In Acta Mathematica. pp.227-240. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203136012283765.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved